Been on Accutane for 4 months for cystic acne now. I'm 34 but suddenly I started getting a red rash on my forehead & left cheek only. After reading online, I'm assuming its Seborrhoeic dermatitis for three reasons: 1. High Vitamin A can cause Seborrhoeic dermatitis in kids 2. Noticeable dandruff/itchy scalp lately. 3. Not getting better with Curel lotion like hand rash did. I'm using 1% zinc based Head & shoulders over head & face for 2 min. daily & Cerave lotion. What should I do?
Seborrhoeic Dermatitis or Eczema on Cheek While on Course of Accutane (2mg/kg)?
- Long Beach, CA
- 6 years ago
No doctor answers yet
- 4 comments
You might also like...
Why Does Acne Relapse After Accutane Treatment? 4 doctor answers
Just finished Accutane, eczema on face, need skincare advice. 2 doctor answers
Is It Ok to Use Salicylic Acid While on Accutane? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (20)
Photos from the community
- 1 comment
- 3 likes